# SDR SWAA2023030610734

- Difficulty date: February 27, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 46,419 hours, 30,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT BS1016 BETWEEN S20L - S21L MEASURING .5'X.5'<[01] TRANSFERRED TO LOGPAGE 2044796. REF: TSR 2023001542 FOR MX FERRY FLIGHT
